# SDR DXTA2025101405287

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000111
- Aircraft time: 1,906 hours, 1,152 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Pin
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR WILL CLOSE BUT DOOR HANDLE WILL NOT MOVE. CHECKED BOTH FROM INSIDE AND OUTSIDE WITH NO LUCK.   REMOVED AND INSTALLED CABIN DOOR STEP TO GAIN ACCESS ON CABIN DOOR LINKAGE IAW AMM 52-10-05. PERFORMED VISUAL INSPECTION AND FOUND FWD LOWER LATCH PIN HAS EXCESSIVE BUILD UP. CLEANED AND LUBED LATCH PIN IN REF WITH AMM 12-20-15 AND PERFORMED MULTIPLE OPS CK IAW AMM 52-10-00, OPS CK GOOD.
